Alert archive / Iowa / Wind Chill Advisories in 2015

Wind Chill Advisory 13, NWS Des Moines, IA

February 26, 201535 counties in Iowa

NWS Des Moines, IA issued this wind chill advisory at Feb 26, 2015, 9:48 PM CST for 35 counties in Iowa. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2015, 9:48 PM CST (03:48 UTC)
Expired
Feb 27, 2015, 9:00 AM CST
In force
11 hr
Issued by
NWS Des Moines, IA
All 35 counties

Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Dallas County, IA, Davis County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Sac County, IA, Story County, IA, Tama County, IA, Wapello County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 65 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.8 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

916 
WWUS43 KDMX 270348
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
948 PM CST THU FEB 26 2015

IAZ004>007-015>017-023>028-033>039-045>050-061-062-271200-
/O.NEW.KDMX.WC.Y.0013.150227T0348Z-150227T1500Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-JASPER-POWESHIEK-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY...
LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY...
ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE...
WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...
REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...
CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA...
TOLEDO...TRAER...DYSART...GLADBROOK...NEWTON...GRINNELL
948 PM CST THU FEB 26 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS...NORTHWEST AT 5 TO 10 MPH.

* TEMPERATURES/WIND CHILL VALUES...READINGS WILL BOTTOM OUT FROM
  10 TO 20 BELOW ZERO WITH WIND CHILL VALUES OF 20 TO 30 BELOW
  WITH A FEW LOCATIONS TO 35 BELOW IN FAR NORTHERN IOWA.

* IMPACTS...FROST BITE CAN DEVELOP WITHIN 30 MINUTES IF SKIN IS 
  EXPOSED AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT 
  TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
2 follow-up statements
438 
WWUS43 KDMX 270935
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
335 AM CST FRI FEB 27 2015

...BITTERLY COLD TEMPERATURES AND WIND CHILLS THIS MORNING...

IAZ059-060-074-075-085-086-097-271500-
/O.EXA.KDMX.WC.Y.0013.000000T0000Z-150227T1500Z/
DALLAS-POLK-MARION-MAHASKA-MONROE-WAPELLO-DAVIS-
INCLUDING THE CITIES OF...PERRY...WAUKEE...ADEL...DES MOINES...
PELLA...KNOXVILLE...OSKALOOSA...ALBIA...OTTUMWA...BLOOMFIELD
335 AM CST FRI FEB 27 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

* WINDS...NORTHWEST AT 5 TO 10 MPH.

* TEMPERATURES/WIND CHILL VALUES...TEMPERATURES 5 TO 15 BELOW ZERO
  WITH WIND CHILL VALUES OF 20 TO 30 BELOW.

* IMPACTS...FROST BITE CAN DEVELOP WITHIN 30 MINUTES IF SKIN IS 
  EXPOSED AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT 
  TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

IAZ004>007-015>017-023>028-033>039-045>050-061-062-271500-
/O.CON.KDMX.WC.Y.0013.000000T0000Z-150227T1500Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-JASPER-POWESHIEK-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY...
LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY...
ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE...
WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...
REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...
CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA...
TOLEDO...TRAER...DYSART...GLADBROOK...NEWTON...GRINNELL
335 AM CST FRI FEB 27 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...NORTHWEST AT 5 TO 10 MPH.

* TEMPERATURES/WIND CHILL VALUES...TEMPERATURES 10 TO 20 BELOW
  ZERO WITH WIND CHILL VALUES OF 20 TO 30 BELOW WITH A FEW
  LOCATIONS TO 35 BELOW IN FAR NORTHERN IOWA.

* IMPACTS...FROST BITE CAN DEVELOP WITHIN 30 MINUTES IF SKIN IS 
  EXPOSED AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT 
  TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
083 
WWUS43 KDMX 271507
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
907 AM CST FRI FEB 27 2015


IAZ004>007-015>017-023>028-033>039-045>050-059>062-074-075-085-
086-097-271615-
/O.EXP.KDMX.WC.Y.0013.000000T0000Z-150227T1500Z/
/O.EXP.KDMX.WC.Y.0013.000000T0000Z-150227T1500Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-MARION-MAHASKA-
MONROE-WAPELLO-DAVIS-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY...
LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY...
ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE...
WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...
REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...
CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA...
TOLEDO...TRAER...DYSART...GLADBROOK...PERRY...WAUKEE...ADEL...
DES MOINES...NEWTON...GRINNELL...PELLA...KNOXVILLE...OSKALOOSA...
ALBIA...OTTUMWA...BLOOMFIELD
907 AM CST FRI FEB 27 2015

...WIND CHILL ADVISORY HAS EXPIRED...

TEMPERATURES HAVE WARMED SOME WITH LIGHTER WINDS...ALLOWING WIND
CHILLS ACROSS THE MAJORITY OF THE AREA TO HAVE WARMED ABOVE
ADVISORY CRITERIA. THEREFORE THE ADVISORY HAS BEEN ALLOWED TO
EXPIRE. A FEW PATCHY AREAS MAY STILL SEE WIND CHILLS AROUND 20
BELOW FOR ANOTHER HOUR OR SO.

$$

IAZ004>007-015>017-023>028-033>039-045>050-059>062-074-075-085-
086-097-271615-
/O.EXP.KDMX.WC.Y.0013.000000T0000Z-150227T1500Z/
/O.EXP.KDMX.WC.Y.0013.000000T0000Z-150227T1500Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-MARION-MAHASKA-
MONROE-WAPELLO-DAVIS-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY...
LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY...
ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE...
WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...
REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...
CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA...
TOLEDO...TRAER...DYSART...GLADBROOK...PERRY...WAUKEE...ADEL...
DES MOINES...NEWTON...GRINNELL...PELLA...KNOXVILLE...OSKALOOSA...
ALBIA...OTTUMWA...BLOOMFIELD
907 AM CST FRI FEB 27 2015

...WIND CHILL ADVISORY HAS EXPIRED...


TEMPERATURES HAVE WARMED SOME ALLOWING WIND CHILLS TO WARM ABOVE
ADVISORY CRITERIA...THUS THE WIND CHILL ADVISORY HAS BEEN ALLOWED
TO EXPIRE.

$$

MJB

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind chill advisory went out at Feb 26, 5:31 PM CST, 4 hours 17 minutes earlier.

Area forecast discussion, Feb 26, 5:31 PM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
531 PM CST THU FEB 26 2015

.SHORT TERM /TONIGHT/...
ISSUED AT 314 PM CST THU FEB 26 2015

LARGE AREA OF ARCTIC HIGH PRESSURE TO BUILD INTO THE STATE TONIGHT
BECOMING CENTERED OVER SW TO CENTRAL IA BY 12Z FRIDAY. H85 TEMPS
ALOFT VERY COLD AROUND -17C...WITH WINDS EXPECTED TO DIMINISH AND
BECOME LIGHT OVERNIGHT. WITH THE FRESH SNOWPACK...CLEAR SKIES...AND
LIGHT WINDS WILL ALLOW TEMPS TO DROP OFF OVERNIGHT WITH VERY COLD
TEMPS EXPECTED OVERNIGHT. NEAR RECORD LOWS ARE EXPECTED ACROSS MUCH
OF NORTHERN IOWA. WIND CHILLS WILL ALSO BE VERY COLD IN THE 20 BELOW
TO 30 BELOW RANGE LATE TONIGHT INTO FRIDAY MORNING. HOWEVER GIVEN
THE WINDS WHICH EXPECTED TO BE VERY LIGHT...WILL NOT ISSUE A WIND
CHILL HEADLINE AT THIS TIME.

.LONG TERM /FRIDAY THROUGH THURSDAY/...
ISSUED AT 314 PM CST THU FEB 26 2015

HIGH PRESSURE MOVES OFF TO THE EAST ON FRIDAY NIGHT WITH RETURN
FLOW COMING IN OVERNIGHT. THE NEXT WEATHER SYSTEM DOESN'T HAVE A
LOT OF REFLECTION AT THE SURFACE...THOUGH THERE IS A DECENT S/WV
MOVING THROUGH. THE TRACK HAS BEEN SHIFTING SOUTH WITH SUCCESSIVE
MODEL RUNS AND IT IS LIKELY THE SNOW AXIS WILL BE SOUTH OF THE
CWA. FEEL THERE IS A GOOD CHANCE FOR SNOW ACROSS THE WHOLE CWA SAT
NIGHT AND SUN...BUT AMOUNTS WILL NOT BE ALL THAT GREAT WITH THE
BEST SUPPORT TO THE SOUTH AND THE H5 CONFLUENCE ZONE REMAINING
SOUTH AS WELL.

ANOTHER SHOT OF COLD AIR FOLLOWS...BUT ONLY BRIEFLY. THE WESTERN
U.S. TROUGH HANGS BACK AFTER THE FIRST IMPULSE COMES OUT SUNDAY
WITH ANOTHER MORE SIGNIFICANT S/WV FOR MONDAY NIGHT AND TUE. MORE
WARM AIR WILL BE DRAWN NORTH AHEAD OF THIS FEATURE AS IT IS
SOUTHWEST FLOW FEATURE AND NOT OUT OF THE NORTHWEST AS HAS BEEN
THE CASE RECENTLY. PRECIP WILL BEGIN AS SNOW...BUT WITH THE WARMER
AIR STREAMING IN WILL BECOME MIXED OVER AT LEAST THE SOUTHEAST
HALF OF THE STATE...AND WILL LIKELY TURN TO ALL RAIN OVER THE
SOUTHEAST ON TUESDAY. THE WARMER AIR WAS HINTED AT...THOUGH NOT
UNANIMOUS...YESTERDAY. TODAY THE MESSAGE IS CLEARER WITH MAX
LAYER TEMPS IN THE +10 C RANGE. WENT WITH MIXED PRECIP ON
TUESDAY...BACK TO SNOW BEFORE ENDING ON THE BACK SIDE OF THE LOW
TUESDAY NIGHT.

ANOTHER SHOT OF WELL BELOW NORMAL WEATHER WILL MOVE INTO THE UPPER
MIDWEST FOR WEDNESDAY AND THURSDAY...THOUGH NOT AS COLD AS THE
PAST FEW AIRMASSES AVE BEEN.

&&

.AVIATION...27/00Z
ISSUED AT 530 PM CST THU FEB 26 2015

GENERALLY UNEVENTFUL AVIATION FORECAST WITH WIDESPREAD VFR
CONDITIONS WITH UNRESTRICTED VISIBILITIES AND CEILINGS FOR MUCH OF
THE FORECAST. THERE WILL BE A SOME SCATTERED CLOUDS FOR THE FIRST
FEW HOURS OF THE FORECAST PERIOD BUT THESE WILL DISSIPATE QUICKLY
WITH SUNSET. BY FRIDAY AFTERNOON...SIMILAR LOW CLOUDS WILL BE
POSSIBLE BUT NOT TO THE EXTENT AS TODAY. SURFACE WINDS WILL
DIMINISH QUICKLY THIS EVENING AS ARCTIC RIDGE APPROACHES AND WILL
EVENTUALLY BECOME SOUTHWEST BY LATE IN THE FORECAST AS THE RIDGE
PASSES TO THE SOUTHEAST.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...BEERENDS
LONG TERM...MS FEB 15
AVIATION...COGIL
Hazardous weather outlook, Feb 26, 11:30 AM CST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1130 AM CST THU FEB 26 2015

IAZ004>007-015>017-023>028-033>039-044>050-057>059-271100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-
1130 AM CST THU FEB 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDS WILL DIMINISH TONIGHT BUT TEMPERATURES WILL FALL TO NEAR
RECORD LOWS...RESULTING IN DANGEROUS WIND CHILLS ONCE AGAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

BITTER COLD WEATHER WILL PERSIST FROM FRIDAY INTO SATURDAY
MORNING WITH NEAR RECORD COLD AND DANGEROUS WIND CHILL VALUES
EXPECTED AT TIMES.

SNOW IS FORECAST FROM LATE SATURDAY INTO SUNDAY ACROSS MUCH OF THE
AREA. LIGHT TO MODERATE ACCUMULATIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ060>062-070>075-081>086-092>097-271100-
POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-
ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-
WAYNE-APPANOOSE-DAVIS-
1130 AM CST THU FEB 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDS WILL DIMINISH TONIGHT BUT TEMPERATURES WILL FALL TO NEAR
RECORD LOWS...RESULTING IN DANGEROUS WIND CHILLS ONCE AGAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

BITTER COLD WEATHER WILL PERSIST FROM FRIDAY INTO SATURDAY
MORNING WITH NEAR RECORD COLD AND DANGEROUS WIND CHILL VALUES
EXPECTED AT TIMES.

SNOW IS FORECAST FROM LATE SATURDAY INTO SUNDAY WITH MODERATE
ACCUMULATIONS EXPECTED...AND HEAVY ACCUMULATIONS POSSIBLE NEAR THE
IOWA MISSOURI BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MJB

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 3:22 PM CSTWind Chill AdvisoryDMXBlack Hawk, Bremer, Butler, Cerro Gordo, Franklin, Grundy and 11 more18 hr

Nearby

Wind Chill Advisories in Iowa, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.